# SDR CA960202017

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCD4N3A
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Deice Timer
- Part number: 3E19643
- Condition: Faulty
- Location: Prop
- Part time: 3,441 hours
- Component: Bfgoodrich
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)PILOT REPORTED THAT BOTH PROPELLER DEICERS, LEFT AND RIGHT, DID NOT SEEM TO PREVENT ICE BUILT UP AS THEY SHOULD. DURING BENCH TEST OF TIMER IT WAS NOTED THAT POWER WAS AVAILABLE AT BOTH OUTPUT PINS SI MULTANEOUSLY, CONTRARY TO THE MAINTENANCE MANUAL.
